MathSciNet Relay Station
MathSciNet bibliographic data
MR1309378 31C25 (60J25 60J45)
Chen, Zhen Qing; Ma, Zhi Ming; Röckner, Michael Quasi-homeomorphisms of Dirichlet forms. Nagoya Math. J. 136 (1994), 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement